Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 52 Convex and discrete geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | G | L | N
Number of items at this level: 12.

A

Adamcik, Martin (2014) Collective Reasoning under Uncertainty and Inconsistency. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Adamcik, Martin and Wilmers, George (2013) Probabilistic Merging Operators. Logique et Analyse. (Submitted)

Amelunxen, Dennis and Lotz, Martin (2014) Gordon's inequality and condition numbers in conic optimization. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin (2015) Intrinsic Volumes of Polyhedral Cones: A combinatorial perspective. [MIMS Preprint]

Amelunxen, Dennis and Lotz, Martin and Mccoy, Michael B. and Tropp, Joel A. (2013) Living on the edge: A geometric theory of phase transitions in convex optimization. [MIMS Preprint]

B

Buchstaber, V. and Panov, T. and Ray, N. (2007) Spaces of polytopes and cobordism of quasitoric manifolds. Moscow Mathematical Journal, 7 (2). pp. 219-242. ISSN 1609-4514

Burgisser, Peter and Cucker, Felipe and Lotz, Martin (2010) Coverage processes on spheres and condition numbers for linear programming. Annals of Probability, 38 (2). pp. 570-604.

G

Grbić, Jelena (2006) Universal homotopy associative, homotopy commutative $H$-spaces and the EHP spectral sequence. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (3). pp. 377-400. ISSN 0305-0041

Grbić, Jelena and Theriault, Stephen (2007) The homotopy type of the complement coordinate subspace arrangement. Topology, 46 (4). pp. 377-400. ISSN 0040-9383

L

Lotz, Martin (2017) Persistent homology for low-complexity models. [MIMS Preprint]

Lotz, Martin (2017) Persistent homology for low-complexity models. [MIMS Preprint]

N

Notbohm, Dietrich and Ray, Nigel (2005) On Davis-Januszkiewicz homotopy types I; formality and rationalisation. Algebraic and Geometric Topology, 5. pp. 31-51. ISSN 1472-2747

This list was generated on Sat Nov 25 01:00:31 2017 GMT.